Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Has prostate problem, high BP, hiccups and vomiting. Advice? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:my father is currently suffering from prostrate problem
User:he has been advised by doctor to use the catheder and come for operation 2 day later
User:but since this afternoon he is getting hiccups and vomiting a lot..
User:pleease advice remedial action this time
Doctor:Does he have diarrhoea or fever?
User:no..but may his sodium level has gone down he is also having High BP
Doctor:is he passing urine in the catheter?
Doctor:its extremely unlikely taht his sodium level has gone down
Doctor:please take him to the emergency
Doctor:We're possibly looking at a severe infection
Doctor:I would also want an EC to be done
Doctor:At the emergency, they'll give him intraveous fluids
Doctor:maybe antibiotics are also needed
Doctor:They'll have to run a few investigations
Doctor:like a complete blood count; urine culture and blood culture
Doctor:I think thats iss
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor